EFFICIENT SOLUTION OF THE INTERPOLATION PROBLEM ON THE BASIS OF OBSERVATIONS OF JUMP PROCESSES.

Published

Journal Article

The authors investigate the problem of interpolating a process with piecewise-continuous trajectories on the basis of observations of a multivariate point process. Equations are derived for the estimates and errors of direct and inverse interpolation in the case of a conditionally Gaussian observation scheme.

Duke Authors

Cited Authors

  • Khametov, VM; Yashin, AI

Published Date

  • January 1, 1983

Published In

Volume / Issue

  • 19 / 2

Start / End Page

  • 119 - 131

International Standard Serial Number (ISSN)

  • 0032-9460

Citation Source

  • Scopus